Volume 11, issue 3 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 6, 3191–3810
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Desingularizing homology manifolds

J Bryant, S Ferry, W Mio and S Weinberger

Geometry & Topology 11 (2007) 1289–1314
Abstract

We prove that if Xn , n 6, is a compact ANR homology n–manifold, we can blow up the singularities of X to obtain an ANR homology n–manifold with the disjoint disks property. More precisely, we show that there is an ANR homology n–manifold Y with the disjoint disks property and a cell-like map f : Y X.

Keywords
homology manifold, cell-like map, controlled topology
Mathematical Subject Classification 2000
Primary: 57N15, 57P99
References
Forward citations
Publication
Received: 6 October 2005
Revised: 14 February 2007
Accepted: 8 September 2006
Published: 20 July 2007
Proposed: Rob Kirby
Seconded: Peter Teichner and Wolfgang Lueck
Authors
J Bryant
Department of Mathematics
Florida State University
Tallahassee FL 32306
USA
S Ferry
Department of Mathematical Sciences
Rutgers University
Piscataway NJ 08854
USA
http://math.rutgers.edu/~sferry/
W Mio
Department of Mathematics
Florida State University
Tallahassee FL 32306
USA
S Weinberger
Department of Mathematics
The University of Chicago
Chicago IL 60637
USA